# SDR AALA2019102199007

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 47,202 hours, 20,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR RIGHT HAND AFT DOOR AFT HINGE HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE PER AMM 32-22-13-401 AND EA 299526.
